Rings with Few Zero Divisors.
Mathematische Annalen, Tome 181 (1969), pp. 1-7
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1969__181_161810,
author = {B. CORBAS},
title = {Rings with {Few} {Zero} {Divisors.}},
journal = {Mathematische Annalen},
pages = {1--7},
year = {1969},
volume = {181},
zbl = {0175.31502},
url = {http://geodesic.mathdoc.fr/item/MAN_1969__181_161810/}
}
B. CORBAS. Rings with Few Zero Divisors.. Mathematische Annalen, Tome 181 (1969), pp. 1-7. http://geodesic.mathdoc.fr/item/MAN_1969__181_161810/